# SDR HEEA082834

- Difficulty date: December 16, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N855PH
- Make and model: Aerosp AS355*
- Aircraft serial: 3351
- Aircraft time: 2,893 hours
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Transponder
- Part number: 066011560101
- Part serial: 8586
- Condition: Malfunctioned
- Location: Altimeter
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UNABLE TO ADJUST BEEP RANGE. COULD NOT DUPLICATE PROBLEM.  FOUND A SEGMENT DIM AND PARTS OF IT MISSING.  REPLACED DISPLAY, REPAIRED.  BENCH CHECK GOOD.
